Inverse Scattering with Non-Over-Determined Data
The results of the author’s theory of the inverse scattering with non-over-determined data are described.
Download data is not yet available.
How to Cite
Ramm, A. G. (2019). Inverse Scattering with Non-Over-Determined Data. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 8267–8271. https://doi.org/10.24297/jam.v16i0.8089
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.